Unable to perform Salah due to taking water tablets.

Answered according to Hanafi Fiqh by Fatwa-TT.com
Question:

Assallaamualaikum I have a question from a sister She is taking water tablets to flush her kidneys and that makes her urinate a lot, what can she do, as she is missing her salah

 

Answer:

In the Name of Allah, the Most Gracious, the Most Merciful.

As-salāmu ‘alaykum wa-rahmatullāhi wa-barakātuh.

Water pills are natural or manufactured substances that people typically ingest to cause the kidneys to excrete more sodium and produce more urine. Doctors prescribe them as a treatment for a variety of conditions such as high blood pressure and edema. Some people use them for weight loss, as well[1].

Even though the tablets causes one to urinate a lot, it is unlikely to be so severe that she is unable to get sufficient time to do Wudhu and perform the Fardh Salah.

However, if the tablets are actually so severe that she is unable to find sufficient time to perform Salah, then she would have to discontinue the tablet and seek an alternative which would allow her to perform her Salah.

 

And Allah Ta’āla Knows Best

Arshad Ali

http://fatwa-tt.com


Trinidad

Checked and Approved by,


Mufti Ebrahim Desai.

[1] http://www.wisegeekhealth.com/what-are-water-pills.htm

 

Facebooktwitterpinteresttumblrmail
Sidebar